MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 DUR OPT LPW POLY INS 28/52; DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS

DEPUY INTERNATIONAL LTD - 8010379 DUR OPT LPW POLY INS 28/52; DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS
Model Number 1599-23-052
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon is ordering a patient specific hip inlay for a planned revision because of normal and expected pe-wear right side.Doi: (b)(6) 2006, dor: planned as soon as part will be manufactured by dps.There has been no allegation of any product deficiency.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Although not returned poly material wear after approximately 14 years implanted is not unreasonable to expect.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Patient code: no code available (3191) is used to capture insufficient information.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DUR OPT LPW POLY INS 28/52
Common Device Name
DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10567167
Report Number1818910-2020-20645
Device Sequence Number14135061
Product Code LPH
UDI-Device Identifier10603295065654
UDI-Public10603295065654
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040544
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2010
Device Model Number1599-23-052
Device Catalogue Number159923052
Device Lot Number1967945
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer09/08/2020
11/23/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date10/02/2020
11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +5 BR; CORAIL2 NON COL HO SIZE 12; DUR OPT LPW POLY INS 28/52; DURALOC OPTION CUP 52MM; UNK HIP LOCKING RING; ARTICUL/EZE BALL 28 +5 BR.; CORAIL2 NON COL HO SIZE 12.; DUR OPT LPW POLY INS 28/52.; DURALOC OPTION CUP 52MM.; UNK HIP LOCKING RING.